# SDR COEA2024072610917

- Difficulty date: May 22, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,461 hours, 35,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: S5217620421005
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 254917 NR 800003 HEAVY CHECK  COE/MAJOR REPAIR  DISCREPANCY: L/H AFT CARGO DOOR LOWER AFT CORNER OF PAN HAS A DENT. CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 521100-300-812-A01.
